# SDR GUU2001F00001

- Difficulty date: March 26, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N150GA
- Make and model: Beech 1900C
- Aircraft serial: UC150
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 9432 - NAS/MIA - DURING APPROACH, LANDING GEAR CIRCUIT BREAKER POPPED.  UNABLE TO POWER LANDING GEAR.  AFTER RESETTING CIRCUIT BREAKER LANDING GEAR CAME DOWN, BUT NO GREEN INDICATOR UNTIL AFTER GEAR RECYCLED.  SECURED LINE GOING TO BLEED VALVE.  ALSO SECURED LOOSE WIRE GOING TO LANDING GEAR WARNING CIRCUIT BREAKER.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION.  CIRCUIT BREAKER DID NOT TRIP.  OPERATIONAL CHECK NORMAL.  (M)
